MAUDE Adverse Event Report: JJGC S.A. WS TITAMAX IMPL TI 6.0X6; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. WS TITAMAX IMPL TI 6.0X6; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.577
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 19.On (b)(6) 2023, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis and fistula.No further patient complications were reported.

Brand Name
WS TITAMAX IMPL TI 6.0X6
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key21069902
Report Number0001222315-2025-000011
Device Sequence Number12864238
Product Code DZE
UDI-Device Identifier07898237568294
UDI-Public07898237568294
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/03/2025
Report Date (Section F) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2024
Device Catalogue Number109.577
Device Lot NumberZX643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/03/2025
Device Age48 MO
Event Location Other
Date Report to Manufacturer12/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale